MAUDE Adverse Event Report: BAXTER HEALTHCARE - MEYZIEU PRISMAFLEX HF1400; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE - MEYZIEU PRISMAFLEX HF1400; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 107142
Medical Device Problem Codes Fluid/Blood Leak (1250); Hole In Material (1293)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection revealed no defect that could have caused the reported event.The cause of the condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an external leak occurred on a prisma flex hf1400 tubing.The leak was observed to be coming from a pin hole in the set that resulted in saline squirting out during priming.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The initial mdr is being corrected to 24 may 2018.The external leak observed on a prismaflex hf1400 tubing occurred within a few minutes into treatment.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAFLEX HF1400
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE - MEYZIEU
meyzieu
MDR Report Key7601993
Report Number8010182-2018-00052
Device Sequence Number16195512
Product Code KDI
UDI-Device Identifier07332414069315
UDI-Public(01)07332414069315
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K042938
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/21/2018
Report Date (Section F) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2019
Device Catalogue Number107142
Device Lot Number17L0503
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/17/2018
Event Location Hospital
Date Report to Manufacturer06/14/2018
Initial Date Received by Manufacturer 05/17/2018
Supplement Date Received by Manufacturer06/15/2018
Initial Report FDA Received Date06/14/2018
Supplement Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/14/2018